Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Rational Polynomial whose Group is the Quaternions

Richard A. Dean
The American Mathematical Monthly
Vol. 88, No. 1 (Jan., 1981), pp. 42-45
DOI: 10.2307/2320711
Stable URL: http://www.jstor.org/stable/2320711
Page Count: 4
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Rational Polynomial whose Group is the Quaternions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45